# SDR EIAA980216

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 8DJ163LYT4
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

ANC - LOG PAGE:  F08754 - IN-FLIGHT, NR 2 EGT GAUGE FAILED, AN IN-FLIGHT SHUT DOWN WAS PERFORMED AS A PRECAUTION, OIL PRESSURE STAYED ABOVE 5 PSI AT ALL TIMES.  REPLACED EGT INDICATOR PER MM 77-21-03.  CARRIED OUT WINDMILL INSPECTION PER MM 72-00-00.  OPS CHECKED EGT INDICATION PER MM 77-21-03 SATISFACTORY.  (X)
